# SDR TRAX200800564

- Difficulty date: April 18, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 13,090 hours, 9,548 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE CRACKED. DRILLED AND INSTALLED NEW HANDLE ASSY.  PAINTED HANDLE PER SRM 51-25-00, LOCK FASTENERS INSTALLED PER SRM 51-42-20.
